# SDR 96ZZZX2735

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fs 1040 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1040, LEFT, FRAME TO LONGERON CLIPS HAVE CORROSION, LEVEL 2.  REMOVED, FABRICATED NEW LONGERONS, REINSTALLED CLIPS IAW SRM'S 51-1-8, 51-2-0, 51-1-21D.
